# SDR 2007FA0000537

- Difficulty date: May 31, 2007
- Submitted: June 25, 2007
- Operation: General aviation
- Aircraft: N609BG
- Make and model: Beech B300
- Aircraft serial: FL468
- Engine: Pwa PT6A60A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 312064401
- Part serial: 14473274
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 403 hours
- Component: Engine, Pwa
- Component part number: PT6A60A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE POWER LOSS AT ALTITUDE.  ENGINE ROLLED BACK FROM 50 PERCENT.  MFG TECH SUPPORT RECOMMENDS FCU REPLACEMENT.  CAUSE UNKNOWN AT THIS TIME. (K)
